# SDR V0XD20220206001

- Difficulty date: January 5, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON THE CIRCUMFERENTIAL JOINT AT FS 280.00 FROM STR. 25L TO STR. 24 R. CORRECTIVE ACTION: REMOVED, BLENDED AND SMOOTH DEPTH BLEND RATIO OF 20:1 CORROSION ON THE CIRCUMFERENTIAL JOINT AT FS 280.00 FROM STR. 25L TO STR. 24 R IAW OLIVER WYMAN CAVOK ENGINEERING AUTHORIZATION 22-C7-53-112.
